# SDR CKSA96020

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Broken
- Location: Nr 1 Engine
- Part time: 56,838 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

SBGR - FLT 9999 - ON CLIMB-OUT FROM SBGR, NR 1 ENGINE FIRE WARNING CAME ON, PERFORMED FIRE WARNING SHUT-DOWN.  AT TIME OF FIRE WARNING, NR 1 ENGINE PARAMETERS WERE NORMAL.  ENGINE WAS SHUT DOWN AT 1630Z, OIL PRESSURE WAS MAINTAINED AT 30 PSI, N1 26 PERCENT, N2 40 PERCENT.  REPAIRED BROKEN WIRE AT FIRE LOOP CANNON PLUG.  OPS CHECKED NORMAL ON RUN IAW 24-10. (X)
